# SDR AALA202501137877

- Difficulty date: January 12, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N816NN
- Make and model: Boeing 737823
- Aircraft serial: 31081
- Aircraft time: 45,312 hours, 18,954 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Sys
- Condition: Faulted
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CENTER FUEL TANK WILL NOT BURN BELOW 0.11 LBS, TRIED CYCLING LEFT AND RIGHT FUEL PUMPS ON AND OFF, QUANTITY INCREASED TO 0.21 AND WOULD NOT BURN DOWN. DURING TROUBLESHOOTING, TRANSFERRED 5,000 LBS FUEL TO CENTER TANK. ATEMPTED TO TRANSFER 5,000 LBS OF FUEL FROM CENTER TANK TO LEFT AND RIGHT WINGS, AND CENTER TANK STOPS TRANSFERRING 920LBS OR .92 PN LOWER EICAS DISPLAY. CONFIRMED FUEL QTY FOR CENTER TANK INACCURATE, PER AMM 28-41-00. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
